# SDR C2XA08TY049

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 21,901 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT1252
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 6 INVERTER IAW EMB 145 MM 33-50-11.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
